# SDR MWEA010665

- Difficulty date: April 30, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 74,186 hours, 89,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99577373
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 817 AND LONGERON 3 LEFT IS CRACKED ON LOWER FLANGE.  FABRICATED AND INSTALLED DOUBLER REPAIR.
